标题:FINITE ELEMENT APPROXIMATION OF OPTIMAL CONTROL FOR SYSTEM GOVERNED BY IMMISCIBLE DISPLACEMENT IN POROUS MEDIA
作者:Chang, Yanzhen; Cao, Weidong; Yang, Danping; Sun, Tongjun; Liu, Wenbin
作者机构:[Chang, Yanzhen] Beijing Univ Chem Technol, Dept Math, Beijing 100029, Peoples R China.; [Cao, Weidong] SINOPEC, Shengli Oilfield Branch Co, Geol Sc 更多
通讯作者:Liu, WB
通讯作者地址:[Liu, WB]Univ Kent, KBS, Canterbury CT2 7PE, Kent, England.
来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING
出版年:2014
卷:11
期:4
页码:688-714
关键词:Finite element approximation; optimal control problem; immiscible; displacement
摘要:In this work, we study the finite element approximation of a model optimal control problem governed by the system describing the two-phase incompressible flow in porous media, with the aim to maximize production of oil from petroleum reservoirs. We first give the proof for the existence of the solutions of the control problem. The optimality conditions are then obtained and the existence of the solution of the adjoint equations is shown. After that we consider its finite element approximation. We have obtained the a priori error estimates with the optimal orders and minimum regularity requirements. Finally, we carry out some numerical tests.
收录类别:SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84901698716&partnerID=40&md5=b239871887e84d342b44d5c77c4b31c0
TOP